Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The diophantine equation $ 2\sp{n+2}-7=x\sp{2}$ and related problems


Authors: Thoralf Skolem, S. Chowla and D. J. Lewis
Journal: Proc. Amer. Math. Soc. 10 (1959), 663-669
MSC: Primary 10.00
DOI: https://doi.org/10.1090/S0002-9939-1959-0109137-4
MathSciNet review: 0109137
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Ramanujan, Collected papers of Ramanujan, Cambridge, Cambridge University Press, 1927.
  • [2] K. J. Sanjana and T. P. Trivedi, J. Indian Math. Soc. vol. 5 (1913) pp. 227-228.
  • [3] Th. Skolem, Ein Verfahren zur Behandlung gewisser exponentialer Gleichungen und diophantischer Gleichungen, 8de Skand. Mat. Kongr. Forh., Stockholm, 1934, pp. 163-188.
  • [4] R. Strassman, Über den Wertevorrat von Potenzreihen im Gebiet det $ p$-adischen Zahlen, J. Reine Angew. Math. vol. 159 (1928) pp. 13-28.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10.00

Retrieve articles in all journals with MSC: 10.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1959-0109137-4
Article copyright: © Copyright 1959 American Mathematical Society